# SDR AWXA0000078

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654587545
- Condition: Corroded
- Location: Bs 327
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLEND OUT ON MOPSILL L-1 (REF NR 5282040 ZN ID SEQ 55) FOUND AREA OUT OF LIMITS AT FS 327.  REMOVED DAMAGED PART, FABRICATED REPAIR DOUBLER FRM (7075T6 .100 QQA 250/13 R663458) IAW SRM 51-70-13.  ALODINED AND PRIMED IAW 737 SRM 51-20-0.  INSTALLED DOUBLER IAW SRM 51-70-13 AND 373 SRM 514002.
